Zur Theorie der elliptischen Functionen

H. Weber Marburg

TBD mathscidoc:1701.33169

Acta Mathematica, 11, (1), 333-390, 1887.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:44 uploaded by actaadmin ] [ 156 downloads ] [ 0 comments ] [ Cited by 33 ]
@inproceedings{h.1887zur,
  title={Zur Theorie der elliptischen Functionen},
  author={H. Weber},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202944605619878},
  booktitle={Acta Mathematica},
  volume={11},
  number={1},
  pages={333-390},
  year={1887},
}
H. Weber. Zur Theorie der elliptischen Functionen. 1887. Vol. 11. In Acta Mathematica. pp.333-390. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202944605619878.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved